1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Latent TB medication

Discussion in 'Health Issues' started by ladki1, Aug 20, 2015.

  1. ladki1

    ladki1 Silver IL'ite

    Messages:
    462
    Likes Received:
    78
    Trophy Points:
    68
    Gender:
    Female
    Hi my friends got diagonised with latent TB...from next moth she will be going under some medication by dr...
    some one told tablets has many side effects like liver failure,eye sight problem...

    any one who is going under treatment plz help...how are d side effect.....
     
    Loading...

  2. vaidehi71

    vaidehi71 IL Hall of Fame

    Messages:
    2,421
    Likes Received:
    3,176
    Trophy Points:
    335
    Gender:
    Female
    Latent TB means that the person has been exposed to the TB germ but does not have any active infection currently. However there is this possibility that the TB can get reactivated when the immune level goes down for eg in old age and many other causes which decrease immunity.
    The doctor will do mantoux which will be positive. chest x ray must be done next which will be negative.
    The next thing will be whether the patient is agreeable to take oral isoniazid which is an anti TB drug which is to be taken I think for 6-9 months. You will have to take pyridoxine which is vitamin B tablet to prevent the side effect of isoniazid.
    However there is no need to take multiple medications like you do for active TB treatment.
    The side effect of isoniazid is it can affect the liver.
    However I am not sure whether it causes eye effects. But as far as I can tell this the proper management for latent TB.
    I think another drug used for TB treatment will affect eye.
    So unless I know the entire list of medications and history unable to help further.
     

Share This Page